# SDR IXXA0500183S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Worn
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FLIGHT DECK FLIGHT ENGINEER FORWARD AND AFT SEAT TRACKS WORN.  REMOVED FASTENERS AND DAMAGED SEAT TRACKS.  RECEIVED NEW SEAT TRACKS, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACKS IAW DC8 SRM 51-3-0, 51-3-1, AND 51-1-21.
